Please use this identifier to cite or link to this item:
Title: Related fixed points for set-valued mappings on two uniform spaces
Authors: Türkoğlu, D.
Fisher, Brian
First Published: 2004
Publisher: Hindawi Publishing Corporation
Citation: International Journal of Mathematics and Mathematical Sciences Volume 2004 (2004), Issue 69, Pages 3783-3791
Abstract: Some related fixed point theorems for set-valued mappings on two complete and compact uniform spaces are proved.
DOI Link: 10.1155/S0161171204404268
ISSN: 0161-1712
eISSN: 1687-0425
Version: Publisher Version
Status: Peer-reviewed
Type: Journal Article
Rights: Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License CC BY 3.0, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Description: 2000 Mathematics Subject Classification: 54H25, 47H10.
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
File Description SizeFormat 
527191.pdfPublisher version1.87 MBAdobe PDFView/Open

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.